# SDR CA140807002

- Difficulty date: July 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 22,914 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 2446503
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE LINING ASSY, ROTOR, BROKEN IN 4 PLACES ALONG HEAT RELIEF CUT IN ASSY.
